Alert archive / Florida / Coastal Flood Statements in 2020
Coastal Flood Statement 3, NWS Miami, FL
NWS Miami, FL issued this coastal flood statement at Aug 23, 2020, 2:25 AM EDT for Broward County, Miami-Dade County, Palm Beach County, Florida. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Aug 23, 2020, 2:25 AM EDT (06:25 UTC)
- Expired
- Aug 24, 2020, 8:00 PM EDT
- In force
- 42 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Miami-Dade County, FL, Palm Beach County, FL
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 6.4 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1280 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1011 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
368 WHUS42 KMFL 230625 CFWMFL Coastal Hazard Message National Weather Service Miami FL 225 AM EDT Sun Aug 23 2020 FLZ168-172-173-231430- /O.NEW.KMFL.CF.S.0003.200823T0625Z-200825T0000Z/ /O.NEW.KMFL.RP.S.0041.200823T1200Z-200825T0000Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 225 AM EDT Sun Aug 23 2020 ...HIGH RIP CURRENT RISK AND COASTAL FLOOD STATEMENT IN EFFECT THROUGH MONDAY EVENING... * WHAT...For the Coastal Flood Statement, isolated minor coastal flooding expected. For the High Rip Current Risk, dangerous rip currents expected. * WHERE...Coastal Palm Beach, Coastal Broward and Coastal Miami- Dade Counties. * WHEN...For the Coastal Flood Statement, through Monday evening. For the High Rip Current Risk, from 8 AM EDT this morning through Monday evening. * IMPACTS...Some water on low lying roads and property. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
7 follow-up statements
079 WHUS42 KMFL 230925 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Miami FL 525 AM EDT Sun Aug 23 2020 FLZ168-172-173-231930- /O.CON.KMFL.CF.S.0003.000000T0000Z-200825T0000Z/ /O.CON.KMFL.RP.S.0041.200823T1200Z-200825T0000Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 525 AM EDT Sun Aug 23 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...For the Coastal Flood Statement, isolated minor coastal flooding expected. For the High Rip Current Risk, dangerous rip currents expected. * WHERE...Coastal Palm Beach, Coastal Broward and Coastal Miami- Dade Counties. * WHEN...For the Coastal Flood Statement, through Monday evening. For the High Rip Current Risk, from 8 AM EDT this morning through Monday evening. * IMPACTS...Some water on low lying roads and property. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ http://www.weather.gov/miami
347 WHUS42 KMFL 231319 CFWMFL Coastal Hazard Message National Weather Service Miami FL 919 AM EDT Sun Aug 23 2020 FLZ168-172-173-232130- /O.CON.KMFL.CF.S.0003.000000T0000Z-200825T0000Z/ /O.CON.KMFL.RP.S.0041.000000T0000Z-200825T0000Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 919 AM EDT Sun Aug 23 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...For the High Rip Current Risk, dangerous rip currents. For the, isolated minor coastal flooding. * WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- Dade Counties. * WHEN...Through Monday evening. * IMPACTS...Some water on low lying roads and property. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FELL
669 WHUS42 KMFL 231830 CFWMFL Coastal Hazard Message National Weather Service Miami FL 230 PM EDT Sun Aug 23 2020 FLZ168-172-173-240230- /O.EXT.KMFL.RP.S.0041.000000T0000Z-200826T0000Z/ /O.CON.KMFL.CF.S.0003.000000T0000Z-200825T0000Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 230 PM EDT Sun Aug 23 2020 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH TUESDAY EVENING... ...COASTAL FLOOD STATEMENT IN EFFECT THROUGH MONDAY EVENING... * WHAT...For the High Rip Current Risk, dangerous rip currents. For the Coastal Flood Statement, isolated minor coastal flooding. * WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- Dade Counties. * WHEN...For the High Rip Current Risk, through Tuesday evening. For the Coastal Flood Statement, through Monday evening. * IMPACTS...Some water on low lying roads and property. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
436 WHUS42 KMFL 240255 CFWMFL Coastal Hazard Message National Weather Service Miami FL 1055 PM EDT Sun Aug 23 2020 FLZ168-172-173-260000- /O.CON.KMFL.CF.S.0003.000000T0000Z-200825T0000Z/ /O.CON.KMFL.RP.S.0041.000000T0000Z-200826T0000Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 1055 PM EDT Sun Aug 23 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY EVENING... * WHAT...For the High Rip Current Risk, dangerous rip currents. For the minor coastal flooding. * WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- Dade Counties. * WHEN...For the High Rip Current Risk, through Tuesday evening. For the coastal flooding, through Monday evening. * IMPACTS...Some water on low lying roads and property. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
987 WHUS42 KMFL 240841 CFWMFL Coastal Hazard Message National Weather Service Miami FL 441 AM EDT Mon Aug 24 2020 FLZ168-172-173-241800- /O.CON.KMFL.CF.S.0003.000000T0000Z-200825T0000Z/ /O.CON.KMFL.RP.S.0041.000000T0000Z-200826T0000Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 441 AM EDT Mon Aug 24 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY EVENING... * WHAT...For the High Rip Current Risk, dangerous rip currents. For the, isolated minor coastal flooding. * WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- Dade Counties. * WHEN...For the High Rip Current Risk, through Tuesday evening. For the, through this evening. * IMPACTS...Some water on low lying roads and property. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FELL
375 WHUS42 KMFL 241403 CFWMFL Coastal Hazard Message National Weather Service Miami FL 1003 AM EDT Mon Aug 24 2020 FLZ168-172-173-250015- /O.CON.KMFL.CF.S.0003.000000T0000Z-200825T0000Z/ /O.CON.KMFL.RP.S.0041.000000T0000Z-200826T0000Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 1003 AM EDT Mon Aug 24 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY EVENING... * WHAT...For the High Rip Current Risk, dangerous rip currents. For the Coastal Flood Statement, isolated minor coastal flooding. * WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- Dade Counties. * WHEN...For the High Rip Current Risk, through Tuesday evening. For the Coastal Flood Statement, until 8 PM EDT this evening. * IMPACTS...Some water on low lying roads and property. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
126 WHUS42 KMFL 241859 CFWMFL Coastal Hazard Message National Weather Service Miami FL 259 PM EDT Mon Aug 24 2020 FLZ168-172-173-250300- /O.CON.KMFL.CF.S.0003.000000T0000Z-200825T0000Z/ /O.CON.KMFL.RP.S.0041.000000T0000Z-200826T0000Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 259 PM EDT Mon Aug 24 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY EVENING... * WHAT...For the High Rip Current Risk, dangerous rip currents. For the, isolated minor coastal flooding. * WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- Dade Counties. * WHEN...For the High Rip Current Risk, through Tuesday evening. For the, until 8 PM EDT this evening. * IMPACTS...Some water on low lying roads and property. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this coastal flood statement went out at Aug 23, 2:13 AM EDT, 12 minutes earlier.
Area forecast discussion, Aug 23, 2:13 AM EDT, 12 minutes before
Area Forecast Discussion
National Weather Service Miami FL
213 AM EDT Sun Aug 23 2020
.Aviation...
High pressure building over the area should help to limit
convective activity today. Even so, there is still a chance of
SHRA and TSRA across the area, mainly tomorrow afternoon. By late
tomorrow evening, some effects from Tropical Storm Laura could
begin to move into the area. This could bring gusty conditions to
the area, as well as increasing chances of convective activity
later in the TAF period.
&&
Prev Discussion... /issued 308 PM EDT Sat Aug 22 2020/
Short Term (Rest of Today through Tomorrow)...
All eyes on Tropical Storm Laura as it heads west at 18 mph with
maximum sustained winds of around 50 mph. The track continues to
remain south of the region, however, there is still some uncertainty
on track and intensity with T.S. Laura and it is important to stay
up to date with the latest forecast from the NWS Miami or the NHC.
For the remainder of this afternoon and evening, thunderstorms, with
perhaps a strong cell or two, are possible across the western and
interior sections of the CWA. A slow moving mid-upper level trough
over the SE CONUS continues to push northeastward over the course of
the afternoon. The most potent storm development will be where
pockets of surface heating increase CAPE along with decent effective
bulk shear and interactions between different outflows.This is
again anticipated in the western sections of the CWA today where
organized clusters of storms will be capable of producing strong
wind gusts up to 50 mph, frequent lightning, and heavy downpours.
By this evening, convection should begin to wane over land and be
more prevalent over the local waters.
For Sunday, not much in the way of change to South Florida's
weather pattern, with showers and storms focusing along the west
coast and interior sections during the afternoon. A strong upper-
level ridge over the SW Atlantic is forecast to build westward
over FL which should steer Laura to the south of the area, however
this is all dependent on two factors --
1. The track and intensity of T.S. Marco in the western Gulf-- if it
strengthens and has a more northern track, that will block the
aforementioned ridge from spreading westward and perhaps the overall
southern trend of Laura
2. The overall intensity of T.S. Laura and how it interacts with
land
As stated above, there continues to be some uncertainty with the
track and intensity of T.S. Laura and it is important to stay up
to date with the NWS Miami and/or the NHC. With that said, a
tightening pressure gradient between high pressure to the north
and T.S. Laura to the south will produce breezy winds along the
region Sunday, especially along coastal locations.
Long Term (Monday through Friday)...
For the early portion of next week, the weather pattern across South
Florida will be influenced by how close Tropical Storm Laura passes
by the region. As stated above, this will all depend on the strength
of a ridge of high pressure located over the western Atlantic as
well as the intensity of the Tropical Storm as it makes its closest
pass. The latest computer model guidance continues to keep it
passing off to the south, however, the exact track still remains
highly uncertain and it could be close enough to still have
potential impacts on South Florida such as heavy rainfall and gusty
winds. Subtle changes in track and intensity can create significant
changes to the exact impacts felt across the region. Residents and
visitors to South Florida should continue to closely monitor the
progress of Tropical Storm Laura and updates to the forecast as the
weekend progresses.
As Tropical Storm Laura begins to move away from the region, the
ridge of high pressure over the western Atlantic will once again
dominate the weather pattern across South Florida for the middle and
the end of the upcoming work week. This will bring the return of a
more typical summertime pattern to the region as an east to
southeasterly flow continues. Scattered showers and thunderstorms
will develop along the east and west coast sea breezes as they push
inland each day with convection possible over the local waters at
night. The greatest chances of showers and thunderstorms will be
located across the interior and west coast sections during the
afternoon and evening hours.
High temperatures for the middle and end of next week will generally
range from the lower 90s across the east coast metro areas to the
mid 90s across the interior sections, or about 1-3 degrees above
normal for this time of year.
Marine...
Moderate flow is anticipated with SCA conditions for the Gulf
waters tonight through Sunday morning and SCEC conditions
elsewhere. Breezy conditions will continue ahead of T.S. Laura as
the pressure gradient tightens across the region. Showers and
thunderstorms are forecast through the weekend, with the strongest
activity capable of producing brief heavy rainfall, gusty winds,
frequent lightning, waterspouts, and locally higher seas. Early
next week, Tropical Storm Laura passes to the south of the region,
possibly bringing tropical storm conditions to the area, moreso
the Gulf waters. Mariners should remain apprised of the situation
as the forecast for Tropical Storm Laura could change suddenly and
drastically, until it has moved past the area. Behind Laura,
conditions should improve for the remainder of the week.
Beach Forecast...
Moderate easterly to southeasterly flow will bring an enhanced risk
of rip currents to the Atlantic beaches of South Florida for at
least the weekend. The exact track of Laura may bring a High Risk
for rip currents for both the Atlantic and Gulf beaches early to mid
next week. Also, rough seas may churn up rough surf which may cause
some minor beach erosion for both coasts next week.
&&
.Preliminary Point Temps/PoPs...
West Palm Beach 91 80 90 80 / 40 40 60 30
Fort Lauderdale 91 82 89 82 / 40 50 50 40
Miami 91 82 89 81 / 40 50 60 40
Naples 94 78 92 78 / 40 40 70 60
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Tropical Storm Watch for AMZ630-651-671.
Small Craft Advisory from 11 AM this morning to 8 PM EDT Monday
for AMZ650-670.
GM...Tropical Storm Watch for GMZ656-657-676.
Small Craft Advisory until 11 AM EDT this morning for GMZ656-657-
676.
&&
Aviation...13Hazardous weather outlook, Aug 22, 11:07 AM EDT, 15 hours 18 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1107 AM EDT Sat Aug 22 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 230315- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1107 AM EDT Sat Aug 22 2020 ...THUNDERSTORMS POSSIBLE FOR THE INTERIOR AND GULF COAST... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms: Thunderstorms are possible, favoring interior and west coast areas. Hazards include lightning, strong wind gusts, and urban flooding of roadways in poor drainage areas. Wind: The strongest storms will be capable of producing wind gusts to 45-50 mph, especially across the interior and western portions of South Florida this evening. Wind across the local waters may exceed 20 kts. Waterspouts: Isolated waterspouts are possible over all South Florida waters today. Rip currents: Moderate risk for rip currents along the Atlantic Beaches today. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Scattered to numerous thunderstorms are forecast on Sunday, with a focus over the interior and west coast metro areas. Locally strong wind gusts, lightning, and localized flooding across urban and poorly drained areas from heavy rainfall are possible. NHC is forecasting Tropical Storm Laura to be south of the region early next week. At this time, there is still too much uncertainty to determine specific impacts this system may have on South Florida. Please keep up with the latest from the NHC and NWS Miami. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. FELL
In the hours before
Special weather statement, Aug 22, 11:02 PM EDT, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Miami FL
1102 PM EDT Sat Aug 22 2020
FLZ073-074-173-174-230345-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
1102 PM EDT Sat Aug 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
1145 PM EDT...
* At 1101 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 11 miles east of Black Point, moving
northwest at 10 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Miami, Hialeah, Miami Beach, Homestead, Coral Gables, Key Biscayne,
South Miami, Surfside, Homestead Miami Speedway, Black Point,
Homestead General Airport, Miami Gardens, The Redland, Turkey
Point, Virginia Key, Kendall, North Miami, Doral, North Miami Beach
and Aventura.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2532 8023 2533 8024 2534 8027 2534 8025
2535 8027 2534 8028 2551 8067 2597 8028
2595 8013 2579 8009
TIME...MOT...LOC 0301Z 131DEG 10KT 2551 8013
ARSpecial weather statement, Aug 22, 11:03 PM EDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Miami FL
1103 PM EDT Sat Aug 22 2020
FLZ073-074-173-174-230345-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
1103 PM EDT Sat Aug 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
1145 PM EDT...
* At 1102 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 11 miles east of Black Point, moving
northwest at 10 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Miami, Hialeah, Miami Beach, Homestead, Coral Gables, Key Biscayne,
South Miami, Homestead Miami Speedway, Black Point, Homestead
General Airport, The Redland, Turkey Point, Virginia Key, Kendall,
Miami Gardens, Doral, Miami Lakes, Hialeah Gardens, Pinecrest and
Opa-Locka.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2532 8023 2534 8026 2534 8025 2535 8027
2534 8027 2551 8067 2595 8033 2579 8009
TIME...MOT...LOC 0302Z 131DEG 10KT 2551 8013
ARThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 11:02 PM EDT | Special Marine Warning | MFL | 43 min | |
| Aug 22, 11:02 PM EDT | Special Weather Statement | MFL | Miami-Dade | 43 min |
| Aug 22, 11:03 PM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Aug 23, 2:25 AM EDT | Rip Current Statement | MFL | Broward, Miami-Dade, Palm Beach | 66 hr |
| Aug 23, 2:28 PM EDT | Small Craft Advisory | MFL | 36 hr | |
| Aug 23, 6:04 PM EDT | Special Marine Warning | MFL | 26 min | |
| Aug 23, 6:34 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Aug 23, 7:49 PM EDT | Special Marine Warning | MFL | 26 min |
Nearby
Coastal Flood Statements in Florida, 2020Every coastal flood statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.